PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1997 | 73 | 2 | 229-249
Tytuł artykułu

Fundamental solutions of differential operators on homogeneous manifolds of negative curvature and related Riesz transforms

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
Słowa kluczowe
Rocznik
Tom
73
Numer
2
Strony
229-249
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-09-16
Twórcy
autor
  • Institute of Mathematics, University of Wrocław, Pl. Grunwaldzki 2/4, 50-384 Wrocław, Poland
Bibliografia
  • [A1] A. Ancona, Negatively curved manifolds, elliptic operators, and the Martin boundary, Ann. of Math. 125 (1987), 495-536.
  • [A2] A. Ancona, Théorie du potentiel sur les graphes et les variétés, in: A. Ancona, D. Geman and N. Ikeda, École d'Été de Probabilités de Saint-Flour XVIII-1988, Lecture Notes in Math. 1427, Springer, Berlin, 1990, 1-112.
  • [AS] M. T. Anderson and R. Schoen, Positive harmonic functions on complete manifolds of negative curvature, Ann. of Math. 121 (1985), 429-461.
  • [An] J. P. Anker, A short proof of a classical covering lemma, Monatsh. Math. 107 (1989), 5-7.
  • [ADY] J. P. Anker, E. Damek and C. Yacoub, Spherical analysis on harmonic AN groups, Ann. Scuola Norm. Sup. Pisa, to appear.
  • [A] F. Astengo, Multipliers for a distinguished Laplacean on solvable extensions of H-type groups, Monatsh. Math. 120 (1995), 179-188.
  • [ACD] F. Astengo, R. Camporesi and B. Di Blasio, The Helgason Fourier transform on a class of nonsymmetric harmonic spaces, preprint.
  • [Ba] D. Bakry, Etude des transformées de Riesz dans les variétés riemanniennes à courbure de Ricci minorée, in: Séminaire de Probabilités XXI, Lecture Notes in Math. 1247, Springer, Berlin, 1987, 137-172.
  • [BR] L. Birgé et A. Raugi, Fonctions harmoniques sur les groupes moyennables, C. R. Acad. Sci. Paris 278 (1974), 1287-1289.
  • [B] J. M. Bony, Principe du maximum, inégalité de Harnack et unicité du problème de Cauchy pour les opérateurs elliptiques dégénérés, Ann. Inst. Fourier (Gre- noble) 19 (1) (1969), 277-304.
  • [B1] M. Brelot, Éléments de la théorie classique du potentiel, Centre de Documentation Universitaire, Paris, 1961.
  • [B2] M. Brelot, Axiomatique des fonctions harmoniques, Les Presses de l'Université de Montréal, Montréal, 1966.
  • M. Cowling, A. H. Dooley, A. H. Korányi and F. Ricci, H-type groups and Iwasawa decompositions, Adv. in Math. 87 (1991), 1-41.
  • [C] P. Crepel, Récurrence des marches aléatoires sur les groupes de Lie, in: Théorie Ergodique Rennes 1973/4, Lecture Notes in Math. 532, Springer, 1976, 50-69.
  • [D] E. Damek, Pointwise estimates for the Poisson kernel on NA groups by the Ancona method, Ann. Fac. Sci. Toulouse Math., to appear.
  • [DH] E. Damek and A. Hulanicki, Boundaries for left-invariant subelliptic operators on semidirect products of nilpotent and abelian groups, J. Reine Angew. Math. 411 (1990), 1-38.
  • [DHZ] E. Damek, A. Hulanicki and J. Zienkiewicz, Estimates for the Poisson kernels and their derivatives on rank one NA groups, preprint.
  • [DR1] E. Damek and F. Ricci, Harmonic analysis on solvable extensions of H-type groups, J. Geom. Anal. 2 (1992), 213-248.
  • [DR2] E. Damek and F. Ricci, A class of nonsymmetric harmonic Riemannian spaces, Bull. Amer. Math. Soc. 27 (1992), 139-142.
  • [Di] B. Di Blasio, Paley-Wiener type theorems on harmonic extensions of H-type groups, preprint.
  • [GQS] G. I. Gaudry, T. Qian and P. Sjögren, Singular integrals associated to the Laplacian on the affine group ax+b, Ark. Mat. 30 (1992), 259-281.
  • [G] Y. Guivarc'h, Sur la loi des grands nombres et la rayon spectral d'une marche aléatoire, in: Journées sur les marches aléatoires, Astérisque 74 (1980), 47-98.
  • [Heb] W. Hebisch, Estimates on the semigroups generated by left-invariant operators on Lie groups, J. Reine Angew. Math. 423 (1992), 1-45.
  • [He] E. Heintze, On homogeneous manifolds of negative curvature, Math. Ann. 211 (1974), 23-34.
  • [H] R.-M. Hervé, Recherches axiomatiques sur la théorie des fonctions surharmo- niques et du potentiel, Ann. Inst. Fourier (Grenoble) 12 (1962), 415-571.
  • [HH] R.-M. Hervé et M. Hervé, Les fonctions surharmoniques dans l'axiomatique de M. Brelot associeés à un opérateur elliptique dégénéré, ibid. 22 (2) (1972), 131-145.
  • [L1] N. Lohoué, Comparaison des champs de vecteurs et des puissances du Laplacien sur une variété riemannienne à courbure non positive, J. Funct. Anal. 61 (1985), 164-201.
  • [L2] N. Lohoué, Transformées de Riesz et fonctions sommables, Amer. J. Math. 114 (1992), 875-922.
  • [P] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983.
  • [Ra] A. Raugi, Fonctions harmoniques sur les groupes localement compacts à base dénombrable, Bull. Soc. Math. France Mém. 54 (1977), 5-118.
  • [R] F. Ricci, The spherical transform on harmonic extensions of H-type groups, Rend. Sem. Mat. Univ. Politec. Torino 50 (1992), 381-392.
  • [S] E. M. Stein, Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals, Princeton Univ. Press, Princeton, N.J., 1993.
  • [Str] J.-O. Strömberg, Weak type $L^1$ estimates for maximal functions on non-com- pact symmetric spaces, Ann. of Math. 114 (1981), 115-126.
  • [VSC] N. T. Varopoulos, L. Saloff-Coste and T. Coulhon, Analysis and Geometry on Groups, Cambridge Tracts in Math. 100, Cambridge Univ. Press, 1992.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-cmv73i2p229bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.